# SDR SWAA2022021092490

- Difficulty date: March 30, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL194BL HAS ELONGATED HOLE / ELONGATED HOLE ON FAIRING PANEL 194BL WAS REPAIRED IAW SRM 51-70-05-2R-8. 56563U 03APR18 20021C 3APR18
